Monatshefte für Mathematik

, Volume 146, Issue 3, pp 257–261

A Composition Theorem for Multiple Summing Operators

  • David Pérez-García
  • Ignacio Villanueva
Article

DOI: 10.1007/s00605-005-0316-1

Cite this article as:
Pérez-García, D. & Villanueva, I. Mh Math (2005) 146: 257. doi:10.1007/s00605-005-0316-1

Abstract.

We prove that the composition S(u1, …, un) of a multilinear multiple 2-summing operator S with 2-summing linear operators uj is nuclear, generalizing a linear result of Grothendieck.

2000 Mathematics Subject Classifications: 47H60, 46B25 
Key words: Multilinear operators, multiple p-summing operators, nuclear operators 

Copyright information

© Springer-Verlag/Wien 2005

Authors and Affiliations

  • David Pérez-García
    • 1
  • Ignacio Villanueva
    • 1
  1. 1.Universidad Complutense de MadridSpain

Personalised recommendations